# SDR R61A201411171190

- Difficulty date: November 17, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N333NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4333
- Aircraft time: 7,521 hours, 7,175 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED A FLAP POWER FAILURE MESSAGE.  RAN QRH AND RESET CIRCUIT BREAKERS WITH NO SUCCESS.  DECLARED AN EMERGENCY, MADE A NO-FLAP LANDING WITHOUT INCIDENT.  MAINTENANCE PERFORMED MULTIPLE OPS CHECKS IAW AMM AND ALL CHECKS GOOD AT THIS TIME.  ACFT IS GOOD FOR SERVICE.
